MathSciNet Relay Station
MathSciNet bibliographic data
MR1042271 (91g:54050) 54H20 (54F15 58F08 58F13)
Minc, Piotr; Transue, W. R. R. A transitive map on $[0,1]$ whose inverse limit is the pseudoarc. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1165–1170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement